Bulg. J. Phys. vol.43 no.3 (2016), pp. 171-183

Anisotropic and Homogeneous Cosmological Models with Polytropic Equation of State in General Relativity

K.S. Adhav1, P.R. Agrawal2, R.R. Saraogi1
1School of Mathematical & Statistical Sciences, Hawassa University, Hawassa, Ethiopia
2Brijlal Biyani Science College, Amravati, 444602, India
Abstract. In this paper, we have studied the anisotropic and homogeneous Bianchi type models filled with perfect fluid obeying the polytropic equation of state (EoS). We have considered the Hybrid expansion law for obtaining the exact solutions of the Einstein's field equations. The different physical and geometrical properties of the models have been obtained and discussed.

Full-text: PDF

go back